# SDR SWAA2023062771542

- Difficulty date: June 25, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 73,605 hours, 43,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN BIN NOSE AT LT OVERWING EXIT INOP<[01] R&R?D BATTERY AND CHARGER ASSEMBLY AT STA.729C LT 33-51-06
